Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Lisinopril and increased heart rate

Premium Questions

doctor1 MD

I had an unusual episode with my heart last evening. I had eaten several pieces of pepperoni pizza with water to drink. About 1-2 hrs later,...

doctor1 MD

about 10 days ago at night i felt my heart almost popping out of my chest i felt really bad but it went away, then almost everyday i feel my...

doctor1 MD

why does my heart rate go up at night? Wakes me up, eating helps but feel faint when I get up ...

doctor1 MD

was also removed. Some times I get a problem of palpitations, increased heart rate etc. As per my ... thoroughly examined me...

Public Forum Discussions

doctor1 MD

I have been on benazepril for years 40 mg dr changed me to lisinopril 20 mg and my heart rate went up to some where between...

doctor1 MD

that it will increase my heart rate and BP which I am being treated for separately. ...32 year old male. 6 1, 210llbs. Am on...

doctor1 MD

increase heart rate is noted for fetzima but rate has been high for awhile ? ...taking amlodipine besylate 10mg 1 daily...

doctor1 MD

Hi! I am a 26 year old Female and I have a resting heart rate of 115 to 125 at all times. I had severe preeclampsia 2 years ago with...

doctor1 MD

/150+ over 85 up to now well up to 100 with the heart rate going over 100 as much as up to 115 ...I have been taking 10 mg of...

Mobile Questions and Answers

doctor1 MD

get examined for cause of increase heart rate

doctor1 MD

yes.nasal decongestants can cause tachycardia (increased heart rate)

doctor1 MD

This is due to anxiety and increased heart rate from overactive sympathetic nervous system.